Can skin texture change after IPL be swelling? Can Penicillin during IPL cause abnormal skin? (Photos)

I've had my 2nd IPL yesterday and have had several BBLs in the past. I am on Penicillin for dental reasons and honestly didn't think about discussing prior to the treatment. My IPLs were 1 month apart. I noticed last night a my cheek area seemed orange peelish' like along w/a different texture and impression near chin/along jaw line. I've not experienced this EVER w/past treatments. Could this day minor swelling? Could Penicillin in my system causing this? This is very irregular skin texture for me.

Doctor Answers 1

Post IPL Complications

I recommend you speak with your doctor to discuss the outcomes and any complications you experienced post procedure. 


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 179 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.